# SDR ASAA0310194

- Difficulty date: March 21, 2003
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Part number: 6547966507
- Condition: Broken
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK FOUND NR 1 ENGINE COWL FRAME ATTACH CLIPS AT NACELLE STATION 102.60 BROKEN.  REMOVED AND REPLACED CLIPS PER SRM.  (M)
